Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 536381, 8 pages
http://dx.doi.org/10.1155/2013/536381
Research Article

Global Attractor for a Chemotaxis Model with Reaction Term

School of Mathematics and Statistics, Xuchang University, Xuchang 461000, China

Received 15 December 2012; Revised 19 June 2013; Accepted 19 June 2013

Academic Editor: Marco H. Terra

Copyright © 2013 Xueyong Chen and Jianwei Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Horstmann and M. Winkler, “Boundedness vs. blow-up in a chemotaxis system,” Journal of Differential Equations, vol. 215, no. 1, pp. 52–107, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Osaki, T. Tsujikawa, A. Yagi, and M. Mimura, “Exponential attractor for a chemotaxis-growth system of equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 51, no. 1, pp. 119–144, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Chen and W. Liu, “Global attractor for a density-dependent sensitivity chemotaxis model,” Acta Mathematica Scientia B, vol. 32, no. 4, pp. 1365–1375, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. E. Payne and B. Straughan, “Decay for a Keller-Segel chemotaxis model,” Studies in Applied Mathematics, vol. 123, no. 4, pp. 337–360, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. A. Quinlan and B. Straughan, “Decay bounds in a model for aggregation of microglia: application to Alzheimer's disease senile plaques,” Proceedings of The Royal Society of London A, vol. 461, no. 2061, pp. 2887–2897, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. O. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988. View at MathSciNet
  9. A. V. Babin and M. I. Vishik, “Attractors of partial differential evolution equations in an unbounded domain,” Proceedings of the Royal Society of Edinburgh A, vol. 116, no. 3-4, pp. 221–243, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Friedman, Partial Differential Equations, Holt Rinehart and Winston, New York, NY, USA, 1969. View at MathSciNet
  11. X. Mora, “Semilinear parabolic problems define semiflows on Ck spaces,” Transactions of the American Mathematical Society, vol. 278, no. 1, pp. 21–55, 1983. View at Publisher · View at Google Scholar · View at MathSciNet